# SDR ZIAA98014

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8233362
- Condition: Cracked
- Location: Ws 119-121
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, RIGHT WING NR 3 FUEL TANK UPPER SURFACE.  1.5 INCH LONG SUBSURFACE RPEC CORROSION/CRACK INDICATION IN PLANK 6 AT 5/6 PLANK JOINT, RWS 119.5-121.  ROUTED OUT CRACKED AREA, WS 119 TO WS 121 PER SB620.  FABRICATED AND INSTALLED REPAIR PER L-188 SRM 57-2-1 FIG 3 SHEET 25.  SEALED REPAIR WITH CS3204 A1/2 AS REQUESTED.  (M)
